MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE THORACIC; STERNAL PLATE

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE THORACIC; STERNAL PLATE
Model Number 24-025-44-09
Health Effect - Clinical Code Chills (2191)
Type of Reportable Event Serious Injury
Event or Problem Description
Three (3) plates were fixated.Several months after the surgery, screw and plate pulled out of bone on left sternal halve.Screws were locked into plate.Per surgeon, pt "came in with a cough, and left with a cough." patient also had a bmi of (b)(6).Plates not removed at this time.
 
Additional Manufacturer Narrative
Methods: complaint statistics.Results: an investigation was performed on the basis of complaint statistics as no device was sent back for evaluation.It is determined that the complaint percentage falls well within the product risk limits that are adhered to at klm.In addition to no device being returned, device history records could not be reviewed because no lot number or traceable identification to conduct a proper investigation was provided.Assessment conclusion : due to no device being returned and no lot number provided, the root cause for the failure cannot be determined.If further information can be gathered that might add value to the contents of the investigated report, an additional follow-up report will be submitted.

Brand Name
LEVEL ONE THORACIC
Common Device Name
STERNAL PLATE
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key5957127
Report Number9610905-2016-00033
Device Sequence Number13595629
Product Code HRS
UDI-Device Identifier00888118031846
UDI-Public(01)00888118031846
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K153482
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number24-025-44-09
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/16/2016
Supplement Report FDA Received Date10/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;